# SDR QMLDMG1371

- Difficulty date: May 26, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N232AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0559
- Aircraft time: 1,466 hours, 4,346 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 4649205017
- Condition: Loose
- Location: M/R Mast
- Part time: 1,501 hours, 4,346 cycles
- Component: Main Gear Box, Urocop
- Component part number: 4649010010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING QUALITY ALERT NOTICE 12-09 IN CONJUNCTION WITH A SPACER TUBE INSPECTION FOUND THE MAST NUT LOOSE AND THE SPACER TUBE WORN BEYOND LIMITS.
